# SDR SWAA2022010357314

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 2,080 hours, 1,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED BY CREW: FWD R/H FLIGHT ATTENDANT FLASH LIGHT BATTERY LOW LIGHT FLASHING. ; / [01] REMOVED AND REPLACED FWD R/H FLIGHT ATTENDANT FLASH LIGHT BATTERY PER AMM 25-64-00. OPS CHECKS GOOD.
